Alert archive / Idaho / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 33, NWS Pocatello, ID

July 11, 20114 counties in Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Jul 11, 2011, 8:12 PM MDT for 4 counties in Idaho. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2011, 8:12 PM MDT (02:12 UTC)
Expired
Jul 11, 2011, 8:45 PM MDT
In force
33 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Clark County, ID, Fremont County, ID, Madison County, ID, Teton County, ID

The radar

The Pocatello radar (KSFX), 146 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 2.2 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
3350 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WUUS55 KPIH 120212
SVRPIH
IDC033-043-065-081-120245-
/O.NEW.KPIH.SV.W.0033.110712T0212Z-110712T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO
812 PM MDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLARK COUNTY IN EASTERN IDAHO...
  FREMONT COUNTY IN EASTERN IDAHO...
  THIS INCLUDES THE CITIES OF...ST. ANTHONY...ISLAND PARK...ASHTON...
  NORTHEASTERN MADISON COUNTY IN SOUTHEAST IDAHO...
  NORTHWESTERN TETON COUNTY IN SOUTHEAST IDAHO...

* UNTIL 845 PM MDT

* AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
AN OUTFLOW BOUNDARY CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH.  THIS WAS LOCATED ALONG A LINE EXTENDING FROM 18 MILES 
NORTHWEST OF ST. ANTHONY TO ST. ANTHONY TO CHESTER TO 
CLEMENTSVILLE...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST OF 
DUBOIS TO ST. ANTHONY TO 11 MILES SOUTH OF ASHTON TO 15 MILES SOUTH 
OF ASHTON TO 15 MILES WEST OF DRIGGS...AND MOVING NORTHEAST AT 50 
MPH.

* OTHER LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   SQUIRREL...
   ASHTON...
   KILGORE...
   IDMON...
   ISLAND PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4367 11137 4381 11147 4385 11152 4390 11159
      4405 11214 4452 11179 4440 11126 4435 11112
      4430 11104 4399 11103
TIME...MOT...LOC 0209Z 216DEG 43KT 4411 11198 4405 11178
          4402 11165 4398 11151 4393 11144 4388 11139
          4382 11136

$$

JKEYES
2 follow-up statements
105 
WWUS55 KPIH 120233
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
833 PM MDT MON JUL 11 2011

IDC065-120241-
/O.CAN.KPIH.SV.W.0033.000000T0000Z-110712T0245Z/
MADISON ID-
833 PM MDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...

AT 831 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT 
STRONGER WINDS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA. THEREFORE THE WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4389 11114 4399 11121 4404 11126 4409 11133
      4415 11146 4419 11162 4430 11196 4452 11179
      4440 11126 4435 11112 4430 11104 4399 11103
TIME...MOT...LOC 0231Z 216DEG 43KT 4436 11183 4427 11154
          4422 11139 4417 11125 4412 11118 4407 11113
          4401 11110

$$

IDC033-043-081-120245-
/O.CON.KPIH.SV.W.0033.000000T0000Z-110712T0245Z/
CLARK ID-TETON ID-FREMONT ID-
833 PM MDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR FREMONT...NORTHEASTERN TETON AND NORTHEASTERN CLARK COUNTIES...

AT 826 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN OUTFLOW BOUNDARY CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS WAS LOCATED ALONG A LINE EXTENDING FROM 20 
MILES NORTHEAST OF DUBOIS TO 12 MILES NORTHWEST OF ASHTON TO 14 
MILES EAST OF ASHTON TO 15 MILES NORTH OF ALTA...MOVING NORTHEAST AT 
50 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   ISLAND PARK...
   KILGORE...
   IDMON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4389 11114 4399 11121 4404 11126 4409 11133
      4415 11146 4419 11162 4430 11196 4452 11179
      4440 11126 4435 11112 4430 11104 4399 11103
TIME...MOT...LOC 0231Z 216DEG 43KT 4436 11183 4427 11154
          4422 11139 4417 11125 4412 11118 4407 11113
          4401 11110

$$

JKEYES
966 
WWUS55 KPIH 120242
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
842 PM MDT MON JUL 11 2011

IDC033-043-081-120252-
/O.EXP.KPIH.SV.W.0033.000000T0000Z-110712T0245Z/
CLARK ID-TETON ID-FREMONT ID-
842 PM MDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR FREMONT...NORTHEASTERN TETON
AND NORTHEASTERN CLARK COUNTIES WILL EXPIRE AT 845 PM MDT...

AT 842 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT WINDS 
WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE WARNING HAS 
BEEN ALLOWED TO EXPIRE. WIND GUSTS IN EXCESS OF 40 MPH ARE STILL 
POSSIBLE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4389 11114 4399 11121 4404 11126 4409 11133
      4415 11146 4419 11162 4430 11196 4452 11179
      4440 11126 4435 11112 4430 11104 4399 11103
TIME...MOT...LOC 0242Z 216DEG 43KT 4445 11167 4436 11139
          4431 11124 4425 11110 4420 11103 4415 11098
          4409 11095

$$

JKEYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:19 PM MDT, 5 hours 53 minutes earlier.

Area forecast discussion, Jul 11, 2:19 PM MDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
219 PM MDT MON JUL 11 2011

.SHORT TERM...THIS EVENING THROUGH WEDNESDAY. UPPER LEVEL TROUGH
IN GULF OF ALASKA IS SLOWLY DROPPING TOWARDS WEST COAST OF US.
THIS IS ALLOWING FAST SOUTHWEST TO NORTHWEST FLOW ACROSS OUR AREA
AND PUSHING LITTLE IMPULSES OF ENERGY AND MOISTURE THROUGH THE
REGION. WITH DAYTIME HEATING ISOLATED THUNDERSTORMS EXPECTED TODAY
AND AGAIN TUESDAY WITH GUSTY WINDS THE BIGGEST THREAT. SOME OF THE
STORMS WILL PRODUCE BRIEF HEAVY RAINS...BUT WITH THE FAST UPPER
FLOW THE AMOUNTS IN ONE AREA WILL BE LIMITED. WEDNESDAY THUNDERSTORM
ACTIVITY WILL BE LIMITED TO WYOMING IDAHO BORDER AND THE CENTRAL
IDAHO MOUNTAINS. WINDS WILL BEGIN TO INCREASE ON WEDNESDAY IN
ADVANCE OF APPROACHING WEST COAST LOW PRESSURE SYSTEM. PRESTON

.LONG TERM...THE APPROACHING UPPER LEVEL LOW WILL FINALLY SWING A
TROUGH THROUGH ON THU...MAINLY IN THE CENTRAL IDAHO MOUNTAINS. THE
TROUGH LIFTS NORTHEASTWARD THROUGH OREGON AND WESTERN
IDAHO...LEAVING THE GREATEST POPS STILL IN THE WESTERN HALF OF THE
STATE. HAVE ADJUSTED POPS DURING THIS TIME TO MATCH THE PATTERN
BETTER. STRONGER FLOW ALOFT SHOULD MEAN BREEZIER CONDITIONS. UPPER
LEVEL RIDGING MAY BECOME MORE DOMINANT BY SAT NIGHT OR
SUN...PUSHING TEMPERATURES UP AS SKIES ARE CLEARER. MESSICK

&&

.AVIATION...LOOK FOR VICINITY THUNDERSTORMS FOR ALL TAF SITES THIS
AFTERNOON INTO EARLY EVENING. EXPECT GUSTY WINDS IN AND AROUND
THUNDERSTORMS. WYATT

&&

.FIRE WEATHER...SOUTHWEST FLOW IS BRINGING PACIFIC MOISTURE ACROSS
THE CENTRAL MOUNTAINS AND MONSOONAL MOISTURE ACROSS SOUTHEAST IDAHO.
LOOK FOR ISOLATED THUNDERSTORMS ACROSS LOWER ELEVATIONS AND
SCATTERED THUNDERSTORMS ACROSS HIGHER TERRAIN THIS AFTERNOON INTO
EARLY EVENING. EXPECT GUSTY ERRATIC WINDS AND LOCALLY HEAVY RAINFALL
DURING THUNDERSTORMS. LOOK FOR AN UPPER LEVEL LOW TO SKIRT OVER
NORTHERN IDAHO BY THE END OF THE WEEK SHUTTING OFF THE MONSOONAL
FLOW AND ALLOW CONTINUED AFTERNOON THUNDERSTORMS ACROSS THE CENTRAL
MOUNTAINS. LOOK FOR HIGH PRESSURE RIDGING TO MOVE BACK IN SUNDAY AND
MONDAY BRINGING BACK HOT AND DRY CONDITIONS. WYATT

&&

.HYDROLOGY...FLOOD WARNING REMAINS IN EFFECT FOR THE SNAKE RIVER AT
BLACKFOOT WITH HIGHER FLOWS THROUGH THIS WEEK FROM RELEASES
THROUGH THE PALISADES DAM. THE TETON RIVER NEAR SAINT ANTHONY IS
BELOW FLOOD STAGE BUT WILL REMAIN IN THE ACTION STAGE THROUGH
THURSDAY. SNOWMELT IN THE TETON MOUNTAINS CONTINUES TO FORCE
STREAM IN TETON COUNTY IDAHO TO BANKFULL WITH MINOR FLOODING -
THUS FLOOD ADVISORY IN EFFECT FOR EASTERN PARTS OF THIS COUNTY.

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FLOOD WARNING FOR SNAKE RIVER AT BLACKFOOT
FLOOD ADVISORY FOR EASTERN TETON COUNTY

&&
Hazardous weather outlook, Jul 11, 10:51 AM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
1051 AM MDT MON JUL 11 2011

IDZ017>025-031-032-121700-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
1051 AM MDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE ISLAND PARK AREA AS
WELL AS CLARK AND TETON COUNTIES WHICH MAY APPROACH SEVERE LEVELS
LATER THIS AFTERNOON INTO EARLY EVENING. ISOLATED THUNDERSTORMS WITH
GUSTY WINDS TO 50 MPH ARE POSSIBLE IN THE SOUTHERN HIGHLANDS EAST TO
CARIBOU HIGHLANDS THIS AFTERNOON AND EARLY EVENING. WEATHER
SPOTTERS SHOULD KEEP AN EYE OUT FOR DEVELOPING STORMS AND CONTACT
THE WEATHER OFFICE WITH REPORTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AFTERNOON
AND OVERNIGHT THUNDERSTORMS WILL BE POSSIBLE EACH DAY. FOR
TUESDAY...THE MAIN FOCUS WILL BE ON THE IDAHO-WYOMING BORDER. FOR
WEDNESDAY AND BEYOND...THE MOSTLY LIKELY AREA FOR THUNDERSTORMS
WILL BE THE CENTRAL IDAHO MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Local storm report, Jul 11, 4:46 PM MDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
446 PM MDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             1 SSE RUPERT            42.61N 113.67W
07/11/2011  M0.25 INCH       MINIDOKA           ID   TRAINED SPOTTER

            ALSO 0.15 INCHES IN 15 MINUTES OR LESS.

&&

JKEYES
Special weather statement, Jul 11, 4:50 PM MDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
450 PM MDT MON JUL 11 2011

IDZ017-022-112330-
MINIDOKA ID-CASSIA ID-BLAINE ID-
450 PM MDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
  NORTH CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  SOUTH CENTRAL MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO

UNTIL 530 PM MDT

AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RUPERT..MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AS IT PASSES
THROUGH THE INTERSTATE 84 AND 86 JUNCTION.

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN MINIDOKA COUNTY...
  RURAL NORTHERN CASSIA COUNTY...
  RURAL SOUTHEASTERN BLAINE COUNTY...
  RURAL EASTERN MINIDOKA COUNTY...

LAT...LON 4282 11341 4252 11324 4245 11362 4258 11379
TIME...MOT...LOC 2249Z 227DEG 15KT 4258 11361
Local storm report, Jul 11, 4:59 PM MDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
459 PM MDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             1 NE RUPERT             42.63N 113.66W
07/11/2011  E0.25 INCH       MINIDOKA           ID   TRAINED SPOTTER

            AND 0.10 OF RAIN - WIND 25 TO 35 MPH WITH STORM

0440 PM     HAIL             8 NNW RUPERT            42.74N 113.72W
07/11/2011  E0.50 INCH       MINIDOKA           ID   TRAINED SPOTTER

            20 TO 30 MPH OF WIND WITH STORM

0445 PM     HAIL             1 NNE RUPERT            42.63N 113.67W
07/11/2011  E0.25 INCH       MINIDOKA           ID   TRAINED SPOTTER

&&

PANGEL
Special weather statement, Jul 11, 5:33 PM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
533 PM MDT MON JUL 11 2011

IDZ021>023-120015-
BINGHAM ID-POWER ID-BANNOCK ID-
533 PM MDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  POWER COUNTY IN SOUTHEAST IDAHO
  SOUTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO

UNTIL 615 PM MDT

AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY EXTENDING FROM 13 MILES WEST OF ABERDEEN TO
AMERICAN FALLS TO 6 MILES SOUTHEAST OF NEELEY TO 13 MILES SOUTH OF
NEELEY..AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
   ABERDEEN...
   STERLING...
   SPRINGFIELD...
   CHUBBUCK...
   PINGREE...
   POCATELLO...
   FORT HALL...
   ROCKFORD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. PLEASE REPORT ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE.

LAT...LON 4242 11294 4262 11289 4276 11295 4301 11325
      4311 11305 4311 11301 4313 11301 4329 11270
      4328 11256 4307 11229 4294 11223 4273 11229
TIME...MOT...LOC 2331Z 237DEG 29KT 4299 11307 4281 11285
          4267 11279 4255 11283

JKEYES
Special weather statement, Jul 11, 6:22 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
622 PM MDT MON JUL 11 2011

IDZ020-021-023-120100-
CARIBOU ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE ID-BANNOCK ID-
622 PM MDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME SOUTH CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
  NORTH CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  BINGHAM COUNTY IN SOUTHEAST IDAHO
  EXTREME SOUTH CENTRAL JEFFERSON COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO

UNTIL 700 PM MDT

AT 620 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY EXTENDING FROM 10 MILES WEST OF TABER TO MORELAND
TO BLACKFOOT TO GIBSON TO 9 MILES EAST OF CHUBBUCK..AND MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 55 MPH ARE POSSIBLE ALONG AND BEHIND THE BOUNDARY.

LOCATIONS IMPACTED INCLUDE...
   ROSE...
   TABER...
   GOSHEN...
   SHELLEY...
   IDAHO FALLS...
   AMMON...
   BLACKFOOT...
   ROCKFORD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4281 11237 4304 11247 4313 11255 4319 11264
      4326 11301 4329 11302 4364 11243 4353 11192
      4343 11177 4316 11165
TIME...MOT...LOC 0021Z 236DEG 33KT 4329 11281 4325 11251
          4319 11242 4315 11237 4311 11234 4306 11232
          4296 11228

JKEYES
Special weather statement, Jul 11, 7:01 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
701 PM MDT MON JUL 11 2011

IDZ019>021-023-120145-
CARIBOU ID-TETON ID-JEFFERSON ID-BINGHAM ID-BONNEVILLE ID-MADISON ID-
701 PM MDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  MADISON COUNTY IN SOUTHEAST IDAHO
  BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  EASTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
  EASTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO
  SOUTHWESTERN TETON COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO

UNTIL 745 PM MDT

AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY EXTENDING FROM 14 MILES WEST OF OSGOOD TO 5 MILES
SOUTHWEST OF IDAHO FALLS TO 9 MILES SOUTHEAST OF GOSHEN TO 10
MILES NORTH OF CHESTERFIELD..AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED ALONG WITH BLOWING DUST.

LOCATIONS IMPACTED INCLUDE...
   IDAHO FALLS...
   AMMON...
   OSGOOD...
   RIGBY...
   REXBURG...
   THORNTON...
   BONE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4396 11207 4376 11149 4368 11139 4363 11134
      4359 11131 4355 11129 4322 11119 4288 11192
      4321 11202 4325 11204 4329 11206 4333 11212
      4342 11222 4351 11256
TIME...MOT...LOC 0059Z 236DEG 33KT 4351 11235 4346 11212
          4338 11202 4334 11196 4330 11194 4325 11192
          4302 11185

JKEYES

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:22 PM MDTSpecial Weather StatementPIHBingham38 min
Jul 11, 7:01 PM MDTSpecial Weather StatementPIHBonneville, Madison44 min
Jul 11, 7:29 PM MDTSevere Thunderstorm WarningPIHBonneville, Clark, Fremont, Jefferson, Madison, Teton46 min
Jul 12, 1:29 PM MDTSpecial Weather StatementPIHCuster46 min
Jul 12, 1:35 PM MDTAreal Flood AdvisoryPIHBonneville, Caribou3 hr
Jul 12, 1:36 PM MDTSevere Thunderstorm WarningPIHCuster39 min
Jul 12, 1:50 PM MDTFlash Flood WarningPIHCuster115 min
Jul 12, 2:34 PM MDTSevere Thunderstorm WarningPIHBonneville41 min
Jul 12, 2:46 PM MDTSevere Thunderstorm WarningPIHBingham44 min
Jul 12, 3:11 PM MDTSpecial Weather StatementPIHJefferson49 min
Jul 12, 3:21 PM MDTSpecial Weather StatementPIHButte39 min
Jul 12, 4:02 PM MDTSpecial Weather StatementPIHButte, Jefferson58 min
Jul 12, 4:56 PM MDTSevere Thunderstorm WarningPIHClark, Fremont, Jefferson28 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.